IJPAM: Volume 1, No. 4 (2002)

ON SOME BOUNDS IN CODING THEORY

Y.J. Cho$^1$, M. Matic$^2$, J. Pecaric$^3$
$^1$Dept. of Mathematics
College of Education
Gyeongsang National University
Chinju 660-701, KOREA
$^2$Dept. of Mathematics
University of Split
R. Boškovica bb, 21000 Split, CROATIA
$^3$Faculty of Textile Technology
University of Zagreb
Pierottijeva 6, 10000 Zagreb, CROATIA


Abstract.In this paper, we prove some extensions of the results given in N. M. Dragomir et al. [2] and S. Roman [1] and some related results in coding theory.

Received: February 28, 2002

AMS Subject Classification: 26A33

Key Words and Phrases: Jensen's inequality, noiseless coding theorem, average codeword length

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2002
Volume: 1
Issue: 4